# SDR CALA2013122393880

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 50,165 hours, 10,804 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21188604
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE DETECTOR CHANNEL 2 EE SMOKE.  CHANNEL 1 OPERATES NORMALLY.  MAINTENANCE MESSAGE 26-20070 ON MAT SHOWS NOT ACTIVE, INTERMITTENT FAULT, REQUIRES FURTHER TROUBLE SHOOTING.  PARTS 566-0095 &  MR26193 DETECTOR.
